# SDR SF20050727

- Difficulty date: July 27, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- Aircraft time: 32,652 hours, 35,580 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Lt P3 Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ABOUT 70KTS, AUTOCOARSEN LIGHT ILLUMINATED ON CWP DURING TAKEOFF ROLL.  AIRCREW REJECTED TAKEOFF AND RETURN TO THE GATE.  APPLIED MODERATE BRAKING.  MAINTENANCE FOUND BAD CONNECTION ON LT P3 SWITCH PIN.  REPAIRED P3 SWITCH PIN.
